# SDR SWAA2022031132469

- Difficulty date: July 17, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,415 hours, 24,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 453A26112
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SCUFF PLATE FWD EDGE ANGLE PLATE WITH CORROSION [MARKED WITH RED DOT 226-04] / RECEIVED A NEW PART FOR AFT CARGO DOOR SCUFF PLATE FWD EDGE P/N 453A2611-2; FOUND THE AFT CARGO DOOR SCUFF PLATE FWD EDGE ANGLE PLATE OUT OF LIMITS IAW B737-700 SRM 53-60-15-1A-1; FIG 103 DETAIL D PAG 23
